# SDR CALA0100714

- Difficulty date: July 29, 2001
- Submitted: July 30, 2001
- Operation: Air carrier
- Aircraft: N16815
- Make and model: Doug DC-9-82
- Aircraft serial: 49113
- Aircraft time: 49,657 hours, 38,165 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fs 494 & 522
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L/H EXTERIOR FUSELAGE SKIN DENTED AT FS 522 ABOVE L25 AND AT FS 494 ABOVE L25. THE DENTS WERE COLD WORKED IAW SRM 53-04, FIGURE 38. A DOUBLER WAS INSTALLED AT EACH LOCATION IAW SRM 53-04, FIGURE 38, 51-10-4, AND 51-30-2.
